RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2005, Volume 44, Number 5, Pages 560–582 (Mi al131)  

This article is cited in 3 scientific papers (total in 3 papers)

A Modal Logic That is Complete with Respect to Strictly Linearly Ordered $A$-Models

V. F. Murzina

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: An axiomatization is furnished for a polymodal logic of strictly linearly ordered $A$-frames: for frames of this kind, we consider a language of polymodal logic with two modal operators, $\Box_<$ and $\Box_\prec$. In the language, along with the operators, we introduce a constant $\beta$, which describes a basis subset. In the language with the two modal operators and constant $\beta$, an $L\alpha$-calculus is constructed. It is proved that such is complete w. r. t the class of all strictly linearly ordered $A$-frames. Moreover, it turns out that the calculus in question possesses the finite-model property and, consequently, is decidable.

Keywords: calculus, polymodal logic, strictly linearly ordered $A$-frame, decidability

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2005, 44:5, 313–325

Bibliographic databases:

UDC: 512.543.7
Received: 24.12.2004

Citation: V. F. Murzina, “A Modal Logic That is Complete with Respect to Strictly Linearly Ordered $A$-Models”, Algebra Logika, 44:5 (2005), 560–582; Algebra and Logic, 44:5 (2005), 313–325

Citation in format AMSBIB
\Bibitem{Mur05}
\by V.~F.~Murzina
\paper A Modal Logic That is Complete with Respect to Strictly Linearly Ordered $A$-Models
\jour Algebra Logika
\yr 2005
\vol 44
\issue 5
\pages 560--582
\mathnet{http://mi.mathnet.ru/al131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195020}
\zmath{https://zbmath.org/?q=an:1106.03015}
\transl
\jour Algebra and Logic
\yr 2005
\vol 44
\issue 5
\pages 313--325
\crossref{https://doi.org/10.1007/s10469-005-0030-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27544473747}


Linking options:
  • http://mi.mathnet.ru/eng/al131
  • http://mi.mathnet.ru/eng/al/v44/i5/p560

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Murzina, “Freedom from the interpolation property for tense calculi associated with Ershov spaces”, Algebra and Logic, 46:6 (2007), 409–418  mathnet  crossref  mathscinet  zmath  isi
    2. V. F. Murzina, “Temporal logic of linearly ordered $\alpha$-spaces”, Algebra and Logic, 47:6 (2008), 405–419  mathnet  crossref  mathscinet  zmath  isi
    3. V. F. Murzina, “Absence of the interpolation property in the calculi $L\alpha$ and $Lf$”, Siberian Math. J., 49:1 (2008), 147–151  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:220
    Full text:70
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019